MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 3003063
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with cervical degeneration and underwent anterior cervical discectomy and fusion.Post-op, due to non fusion, anterior cervical plate backed out after 6 months.No patient symptoms or complications were reported at this event.No additional treatment or surgery performed as the result of the event.
 
Additional Manufacturer Narrative
Image review: post op x-ray for c5-t1 acdf and intra-op x-ray shows that the superior screws at c5/c6 along with the plate have backed out.Partial placement appears appropriate.Unable to determine fusion status on provided imaging.Peek interbody graft appears to have been used.There is some subsidence of superior grafts and change in angulation of the screws.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8034878
Report Number1030489-2018-01442
Device Sequence Number1303258
Product Code KWQ
UDI-Device Identifier00643169329539
UDI-Public00643169329539
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3003063
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR